Show simple item record

dc.contributor.authorBai, Chuanzhi ( Orcid Icon 0000-0002-4831-3511 )
dc.contributor.authorYang, Qing ( )
dc.contributor.authorGe, Jing ( )
dc.date.accessioned2021-07-16T20:14:53Z
dc.date.available2021-07-16T20:14:53Z
dc.date.issued2006-07-06
dc.identifier.citationBai, C., Yang, Q., & Ge, J. (2006). Existence of positive solutions for boundary-value problems for singular higher-order functional differential equations. Electronic Journal of Differential Equations, 2006(68), pp. 1-11.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13941
dc.description.abstractWe study the existence of positive solutions for the boundary-value problem of the singular higher-order functional differential equation (Ly(n-2))(t) + h(t)ƒ(t, yt) = 0, for t ∈ [0, 1], y(i)(0) = 0, 0 ≤ i ≤ n - 3, ay(n-2)(t) - βy(n-1) (t) = η(t), for t ∈ [-τ, 0], γy(n-2)(t) + δy(n-1) (t) = ξ(t), for t ∈ [1, 1 + α], where Ly := -(py′)′ + qy, p ∈ C([0, 1], (0, +∞)), and q ∈ C([0, 1], [0, +∞)). Our main tool is the fixed point theorem on a cone.
dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectBoundary value problemen_US
dc.subjectHigher-orderen_US
dc.subjectPositive solutionen_US
dc.subjectFunctional differential equationen_US
dc.subjectFixed pointen_US
dc.titleExistence of positive solutions for boundary-value problems for singular higher-order functional differential equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record